# SDR UPS00234228

- Difficulty date: October 12, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- Aircraft time: 46,781 hours, 34,052 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SKIN CRACK AT BS 243.7 WL 19 LT.  CRACKED AREA OF SKIN CUT OUT IAW SRM 53-30-3 FIG 3.  HFEC C/O IN ALL ACCESSED HOLES AND AROUND PERIFERY OF CUTOUT.  POST FASTENER REMOVAL AND SKIN CUTOUT IAW B727 NDTM.  NO DEFECTS FOUND IN FASTENER HOLES AND CUTOUT.  CRACK FOUND TO BE REMOVED BY CUTOUT.
